# SDR CALA2016121601085

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 46,986 hours, 15,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102431
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 600, STRINGER 23 AND 24L FRAME DENTED.  INSTALLED A REPAIR IAW ECRA NO.5310-07019.
